How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11231
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now

Complicated question. I'm 48 and take Yasmin contraceptive

Customer Question

Complicated question. I'm 48 and take Yasmin contraceptive pill. My period always starts on a wed/thur and ends on Saturday. This week, I thought it had ended on Saturday but has started again and is heavy and mucussy. Just to add, I think I may have missed one or two odd days (which I never usually do) and my mother passed away suddenly 10 days ago. The days leading up to her death were stressful which may be a contributory factor?
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.
I suspect that the stress has caused the abnormal bleeding. As long as your period began when expected, that's good evidence that you're not pregnant.Most likely the bleeding will stop once you've been back on the active pills for a few days. If not, I'd probably see your doctor to see if there is anything abnormal. Best wishes.